# SDR SWAA2013051716184

- Difficulty date: May 4, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 32,751 hours, 22,360 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 5919110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD BULLNOSE TO WING TO BODY FAIRING ATTACH SUPPORT CRACKED AT STA 636, LONG 20R.  R & R STRAP IAW SRM & DWG.
